# SDR CALA2021050300590

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 86,604 hours, 33,358 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: C203740002
- Part serial: FHBAB01
- Condition: Failed
- Location: Mlg Brakes
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TOFF AUTO BRAKESAND NORM BRAKES ECAM AFTER LANDING ANTI SKID AND N/W STRG ECAM LOG PAGE LOCKED BY TOMC.BRAKE SERVO VALVE (17GG) WAS REPLACED AND CAT III LAND VERIFY TEST PASSED. AIRCRAFT IS RESTORED TO FULL CAT III STATUS
